Article Image

IPFS News Link • Health and Physical Fitness

The Real Sexual Revolution Is Loss of Sexuality

• https://www.lewrockwell.com, By Jon Rappoport

I just read a stunner of an article by Freya India.

It describes the crushing effects of SSRI antidepressants on young people:

SSRIs (Selective Serotonin Re-Uptake Inhibitors) are a common class of antidepressants used to treat depression, anxiety and other mental health problems. Popular SSRIs include Fluoxetine (Prozac), Escitalopram (Lexapro), and Sertraline (Zoloft). Something well established about these drugs is that they have sexual side-effects. In fact, between 40 and 65% of people who take an SSRI are thought to experience some form of sexual dysfunction. What few people know, though, is these side effects can persist even after coming off of the drugs—a condition called Post-SSRI Sexual Dysfunction (PSSD).

This is more than just low libido. It can be a total loss of libido, genital numbness, erectile dysfunction, an inability to orgasm and complete lack of sexual attraction. Emotional blunting is also common, with sufferers describing a numbing of positive emotions, no romantic feelings, and difficulty connecting with others…

In the UK, 1 in 3 teenagers aged 12 to 18 has been prescribed antidepressants. In 2022 alone, the number of children aged 13 to 19 taking antidepressants rose by 6,000 to 173,000…

And increasingly before puberty! In the UK, antidepressant prescriptions for children aged five to 12 years increased by more than 40% between 2015 and 2021. Aged five! Before they've even had the chance to develop normally! Online forums are already full of people sharing their experiences of puberty on SSRIs and now dealing with sexual dysfunction as adults. Stories of starting Zoloft at age 11 and never developing normal sexual sensation. Of being prescribed Prozac at 14 and not knowing what it's like to have a libido. Of taking Lexapro for less than a month and still having genital numbness six years on.


www.BlackMarketFridays.com